Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 3/14/2014
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||- / -||UN / SYR|
Administered by: Unknown Purchased by: Unknown
Symptoms: Arthralgia, Dyspnoea, Fatigue, Headache, Muscle spasms, Tonsillar hypertrophy, General physical health deterioration
Life Threatening? No
Permanent Disability? Yes
ER or Doctor Visit? Yes
Diagnostic Lab Data:
CDC 'Split Type':
Write-up:My daughter had the GARDASIL HPV shots and since then her health has deteriorated. She has shortness of the breath, severe headaches, sore joints, enlarged tonsils, tonsil stones, fatigue and bad cramps. I fear for her future and wonder how long this medication will be in her system. Will she eventually get better or will she have more symptoms in the future. She had seen several specialist doctors and none have helped her to be herself again. Any suggestions of how I can get this out of her system? Where do I go for help?
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166